Responses

  • 1 month ago

    RE: Dirtbag Depression

    HI, I wouldn't add any other medication without your doctor because you never know if there could be an interaction between the two.

    I entered both Cymbalta and 5-htp in a drug interaction tool and it said, "Cymbalta oral and 5-HTP oral both increase affecting serotonin levels in the blood. Too much serotonin is a potentially life-threatening situation. Severe signs and symptoms include high blood pressure and increased heart rate that lead to shock."

    As you can see, taking those 2 together could potentially be life threatening at worse.

    I would call back your Psychiatrist and let them know that you really need to be seen sooner than 3 months (and explain why), and if they say that he still doesn't have an opening, then ask if they know of any other pdoc you could see on a temporary basis so that you can get your meds adjusted before, as you say, your depression gets worse. But the one thing I wouldn't do is "play doctor" by adding things when you don't know the possible drug interactions. It can be dangerous.

    Debbie